# SDR 2000ZZZX803

- Difficulty date: February 23, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 407023800118S
- Condition: Cracked
- Location: Tailboom
- Part time: 3,773 hours
- Component: Tailboom Assy, 407030801101
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND CRACK IN RADIUS.
